Facebook Twitter Instagram YouTube

Multiplet structure of Feshbach resonances in nonzero partial waves

TitleMultiplet structure of Feshbach resonances in nonzero partial waves
Publication TypeJournal Article
Year of Publication2004
AuthorsTicknor, CC, Regal, CA, Jin, DS, Bohn, JL
JournalPhysical Review A
Volume69
Date Published04/2004
ISSN1050-2947
DOI10.1103/PhysRevA.69.042712

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.